Cite This Item

Copy Citation

MLA
Joshua Cooper, and Aaron Dutle. “Greedy Galois Games.” The American Mathematical Monthly, vol. 120, no. 5, 2013, pp. 441–451., www.jstor.org/stable/10.4169/amer.math.monthly.120.05.441. Accessed 22 Jan. 2021.
APA
Joshua Cooper, & Aaron Dutle. (2013). Greedy Galois Games. The American Mathematical Monthly, 120(5), 441-451. doi:10.4169/amer.math.monthly.120.05.441
CHICAGO
Joshua Cooper, and Aaron Dutle. "Greedy Galois Games." The American Mathematical Monthly 120, no. 5 (2013): 441-51. Accessed January 22, 2021. doi:10.4169/amer.math.monthly.120.05.441.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.